Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 70, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 20, 2018, 5:33 PM EDT for 4 counties in Kentucky. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 5:33 PM EDT (21:33 UTC)
- Expired
- Jul 20, 2018, 6:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Estill County, KY, Lee County, KY, Powell County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 64 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:35 PM EDT | TSTM WND DMG | 4 W Irvine, KY | A TREE WAS BLOWN DOWN IN THE CONRAD ESTATES COMMUNITY. |
| Jul 20, 5:39 PM EDT | TSTM WND DMG | Winston, KY | TREES DOWN ON WINSTON ROAD. |
| Jul 20, 5:40 PM EDT | TSTM WND DMG | Shade, KY | A TREE WAS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
342
WUUS53 KJKL 202133
SVRJKL
KYC065-129-197-237-202200-
/O.NEW.KJKL.SV.W.0070.180720T2133Z-180720T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
533 PM EDT FRI JUL 20 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Southern Powell County in east central Kentucky...
Estill County in east central Kentucky...
Central Lee County in southeastern Kentucky...
West central Wolfe County in southeastern Kentucky...
* Until 600 PM EDT.
* At 533 PM EDT, a severe thunderstorm was located over Weedon, or
near Irvine, moving east at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Irvine, Beattyville, Fincastle, Ravenna, Pilot, Torrent, Leeco,
Kimbrell, Rice Station, Kings Station, Pinnacle and Calloway
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3781 8365 3757 8362 3760 8411 3765 8413
3767 8409 3774 8410 3774 8408 3777 8409
3778 8411 3780 8408 3782 8410 3784 8410
3782 8407 3785 8406 3784 8400 3786 8402
3785 8398
TIME...MOT...LOC 2133Z 273DEG 30KT 3772 8402
HAIL...0.75IN
WIND...70MPH
$$
GREIF1 follow-up statement
900
WWUS53 KJKL 202157 RRA
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
557 PM EDT FRI JUL 20 2018
KYC065-129-197-237-202207-
/O.EXP.KJKL.SV.W.0070.000000T0000Z-180720T2200Z/
Powell KY-Estill KY-Lee KY-Wolfe KY-
557 PM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POWELL...ESTILL...
CENTRAL LEE AND WEST CENTRAL WOLFE COUNTIES WILL EXPIRE AT 600 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and east central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.
LAT...LON 3781 8365 3757 8362 3760 8411 3765 8413
3767 8409 3774 8410 3774 8408 3777 8409
3778 8411 3780 8408 3782 8410 3784 8410
3782 8407 3785 8406 3784 8400 3786 8402
3785 8398
TIME...MOT...LOC 2157Z 273DEG 30KT 3771 8379
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:23 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 20, 5:23 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 523 PM EDT Fri Jul 20 2018 .SHORT TERM...(This evening through Saturday night) Issued at 340 PM EDT FRI JUL 20 2018 A cluster of strong to severe thunderstorms is approaching the forecast area from the west. At this time, should these storms hold together, they would begin to affect portions of the area along and north of a line from Stanton to Campton to Salyersville to Canada in Pike county. The question now will be whether or not these storms will be able to maintain their current intensity as they move over a portion of the area that received quite a bit of rainfall this morning. Will keep severe wording in the grids and the zone forecast text product until we see firm evidence that the ongoing storms can not maintain current strength or that new activity will not be able to reach severe limits. For now it will be a matter watching and seeing what happens as ongoing storms move into our area. At this time, we feel that the primary threats with any strong to severe storms will be damaging wind gusts and locally heavy rainfall that could lead to flooding. A new concern is the potential for heavy rainfall and flooding, especially for areas that receive alot of rain this morning. A flash flood watch is in effect to address this issue through midnight tonight. At this time, multiple rounds of showers and storms are expected to move across the area this afternoon through Saturday night. The trigger for this activity will be an area of low pressure that will be moving slowly across the Great Lakes and Ohio Valley regions, and the surface cold front associated with it. Temperatures should bottom out the next two nights at near normal values in the mid to upper 60s. Highs on Saturday will depend on the amount of cloud cover and precipitation we experience, but should generally be well below normal, with max values ranging from the upper 70s in our north, to the lower 80s everywhere else. .LONG TERM...(Sunday through Friday) Issued at 523 PM EDT FRI JUL 20 2018 An amplified long wave pattern will remain in place across the country, as ridging dominates across the southwestern CONUS, while troughing rules east of the Mississippi River. An upper level low will gradually move south from the Great Lakes to the Gulf Coast by late Tuesday, keeping unsettled weather across the Ohio and Tennessee valleys. Another trough will be moving east within the northern stream across south central Canada, bringing another surface cold front through our region into Wednesday. The cold front will then linger in the vicinity of the area through Friday, allowing for a continued threat of chance POPs. Likely POPs will be on tap as the upper level and surface lows draw closest to the region. Depending on how much rainfall occurs leading up to this system, some localized flooding may be possible late this weekend. POPs then become more diurnally influenced into next week, as the front approaches and eventually stalls from mid-week onward. Temperatures will start out below normal for the weekend and then trend more towards normal next week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 159 PM EDT FRI JUL 20 2018 As a surface low pressure has advanced towards the Commonwealth from the west this morning, showers and thunderstorms overspread the northernmost TAF sites of SYM, JKL, and SJS. A second round of storms will affect the area this evening, although timing is still a bit uncertain at this time. Have allowed for a TEMPO group of IFR to show the advancement of this line later this evening. Winds will generally be light, but will increase with storms to about 20 kts. Wind gusts could potentially reach 35 kts or greater with this line. The other concern towards the end of the TAF period will be fog development, particularly in areas with recent rains from during the day and evening. Have allowed for MVFR conditions towards dawn to address this. The likelihood of showers will remain high on Saturday as the low pressure system moves even closer to our region. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for KYZ044-050>052- 060-104-106. && SHORT TERM...AR LONG TERM...GEOGERIAN AVIATION...CGAL/GEOGERIAN
Hazardous weather outlook, Jul 20, 4:44 PM EDT, 49 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 444 PM EDT Fri Jul 20 2018 KYZ044-050>052-060-104-106-212345- Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook, and West Liberty 444 PM EDT Fri Jul 20 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through late this evening. KYZ058-059-068-069-080-107>120-212345- Estill-Powell-Rockcastle-Jackson-Laurel-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 444 PM EDT Fri Jul 20 2018 ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. KYZ079-083>088-212345- Pulaski-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of Burnside, Somerset, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, and Harlan 444 PM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. AR/GEOGERIAN
In the hours before
Special weather statement, Jul 20, 4:19 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
419 PM EDT FRI JUL 20 2018
KYZ044-052-202100-
Rowan-Fleming-
419 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLEMING AND NORTH
CENTRAL ROWAN COUNTIES...
At 419 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fairview to near Cowan. Movement was
east at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Flemingsburg, Fairview, Pecks Ridge, Mount Carmel, Nepton, Triplett,
Tilton, Muses Mills, Craintown, Wallingford, Plummers Landing, Cowan,
Poplar Plains, Foxport, Elizaville, Waltz, Goddard, Ewing and
Flemingsburg Junction.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Kentucky.
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3840 8341 3829 8333 3830 8385 3834 8384
3836 8388 3835 8390 3837 8390 3836 8392
3842 8395 3845 8398 3849 8393 3846 8385
3852 8364
TIME...MOT...LOC 2019Z 272DEG 29KT 3850 8395 3837 8396
GREIFSpecial weather statement, Jul 20, 4:51 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service JACKSON KY
451 PM EDT FRI JUL 20 2018
KYZ058>060-108-111-202130-
Menifee-Lee-Estill-Wolfe-Powell-
451 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT POWELL...CENTRAL ESTILL...SOUTH
CENTRAL MENIFEE...NORTHEASTERN LEE AND WOLFE COUNTIES...
At 451 PM EDT, a strong thunderstorm was located over Hardwick, or
near Stanton, moving east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Stanton, Irvine, Campton, Clay City, Fincastle, Ravenna, Campsites in
the Indian Creek area of the Daniel Boone National Forrest, Pilot,
Torrent, Bowen, Leeco, Kimbrell, Rice Station, Fillmore, Pine Ridge,
Calloway Crossing, Wiseman Crossing Station, Virden, Winston and
Patsey.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and east central Kentucky.
LAT...LON 3785 8348 3782 8343 3762 8348 3764 8352
3759 8354 3770 8409 3775 8408 3778 8411
3781 8408 3782 8410 3780 8411 3784 8411
3784 8408 3782 8407 3785 8406 3783 8400
3787 8403 3786 8401 3789 8399
TIME...MOT...LOC 2051Z 281DEG 37KT 3780 8396
GREIFSpecial weather statement, Jul 20, 5:01 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service JACKSON KY
501 PM EDT FRI JUL 20 2018
KYZ044-052-104-202130-
Rowan-Elliott-Fleming-
501 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FLEMING...NORTHERN
ROWAN AND NORTHWESTERN ELLIOTT COUNTIES...
At 501 PM EDT, a strong thunderstorm was located over Plummers
Landing, or 11 miles northwest of Morehead, moving east at 75 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Morehead, Cranston, Munson, Haldeman, Triplett, Hilda, Ringos Mills,
Sharkey, Muses Mills, Hays Crossing, Wallingford, Plummers Landing,
Gates, Waltz and Goddard.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Kentucky.
LAT...LON 3840 8348 3838 8345 3840 8341 3832 8334
3822 8330 3822 8322 3827 8317 3823 8312
3823 8309 3821 8307 3820 8301 3821 8317
3822 8365 3841 8365 3842 8353
TIME...MOT...LOC 2101Z 269DEG 64KT 3833 8356
GREIFLocal storm report, Jul 20, 5:02 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
502 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 4 S OWINGSVILLE 38.08N 83.76W
07/20/2018 M62 MPH BATH KY MESONET
KENTUCKY MESONET STATION MEASURED 62 MPH WIND GUST.
&&
RAYSpecial weather statement, Jul 20, 5:26 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service JACKSON KY
526 PM EDT FRI JUL 20 2018
KYZ058-069-108-111-112-114-202200-
Jackson-Lee-Breathitt-Estill-Owsley-Wolfe-
526 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OWSLEY...ESTILL...
NORTHERN JACKSON...NORTHWESTERN BREATHITT...LEE AND WOLFE COUNTIES...
At 526 PM EDT, a strong thunderstorm was located over Fox, or 7 miles
west of Irvine, moving east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible well ahead of
this storm.
Locations impacted include...
Irvine, Jackson, Beattyville, Campton, Booneville, Simpson,
Fincastle, Ravenna, Pilot, Turin, White Ash, Burkhart, Lexie, Leeco,
Kimbrell, Fillmore, Cowcreek, Earnestville, Pine Ridge and Wiseman
Crossing Station.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and east central Kentucky.
LAT...LON 3783 8397 3780 8397 3776 8391 3776 8378
3772 8372 3781 8364 3780 8336 3771 8326
3742 8343 3749 8419 3755 8419 3757 8409
3764 8413 3767 8409 3774 8408 3778 8411
3781 8408 3782 8410 3781 8412 3784 8410
TIME...MOT...LOC 2126Z 282DEG 38KT 3774 8409
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:52 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 113 min |
| Jul 20, 10:00 AM EDT | Special Weather Statement | JKL | Fleming, Rowan | 30 min |
| Jul 20, 10:34 AM EDT | Special Weather Statement | JKL | Bath, Montgomery | 26 min |
| Jul 20, 10:36 AM EDT | Areal Flood Advisory | JKL | Bath, Montgomery | 114 min |
| Jul 20, 11:00 AM EDT | Special Weather Statement | JKL | Elliott, Morgan, Rowan | 30 min |
| Jul 20, 2:44 PM EDT | Flash Flood Watch | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 9 hr |
| Jul 20, 4:19 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Montgomery, Rowan | 3 hr |
| Jul 20, 4:19 PM EDT | Special Weather Statement | JKL | Fleming | 41 min |
| Jul 20, 4:25 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Powell | 50 min |
| Jul 20, 4:31 PM EDT | Tornado Warning | JKL | Bath, Montgomery | 29 min |
| Jul 20, 4:33 PM EDT | Flash Flood Warning | JKL | Bath, Fleming, Montgomery, Rowan | 4 hr |
| Jul 20, 4:51 PM EDT | Special Weather Statement | JKL | Estill, Powell, Wolfe | 39 min |
| Jul 20, 4:57 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 3 more | 48 min |
| Jul 20, 5:01 PM EDT | Special Weather Statement | JKL | Rowan | 29 min |
| Jul 20, 5:08 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Morgan, Powell, Rowan | 3 hr |
| Jul 20, 5:11 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Powell | 49 min |
| Jul 20, 5:26 PM EDT | Special Weather Statement | JKL | Estill, Lee, Wolfe | 34 min |
| Jul 20, 5:40 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 35 min |
| Jul 20, 5:41 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 34 min |
| Jul 20, 5:56 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 49 min |
| Jul 20, 6:01 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Jul 20, 6:25 PM EDT | Special Weather Statement | JKL | Estill, Lee | 50 min |
| Jul 20, 6:44 PM EDT | Special Weather Statement | JKL | Pike | 46 min |
| Jul 20, 6:46 PM EDT | Special Weather Statement | JKL | Jackson | 44 min |
| Jul 20, 6:48 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 42 min |
| Jul 20, 6:52 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 38 min |
| Jul 20, 7:06 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 39 min |
| Jul 20, 7:13 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Lee, Owsley, Pulaski and 1 more | 3 hr |
| Jul 20, 7:25 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 50 min |
| Jul 20, 7:28 PM EDT | Special Weather Statement | JKL | Pike | 32 min |
| Jul 20, 7:39 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 51 min |
| Jul 20, 7:45 PM EDT | Special Weather Statement | JKL | Letcher | 45 min |
| Jul 20, 7:51 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 4 hr |
| Jul 20, 7:56 PM EDT | Special Weather Statement | JKL | Jackson, Laurel | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.